# SDR FDEA201503130899

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197521200
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK -Y2462 CORRODED AT FRAME 27.  R & R SEAT TRACK.  CLASSIFIED AS MAJOR CAT A REPAIR.
